English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Computing special values of motivic L-functions

MPS-Authors
/persons/resource/persons235166

Dokchitser,  Tim
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Dokchitser, T. (2004). Computing special values of motivic L-functions. Experimental Mathematics, 13(2), 137-149.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3036-9
Abstract
There is no abstract available